Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe diarrhea and upper stomach pain, lower back pain, dizziness. What to do?

I have had horrible diarreah and upper stomach PAIN for the last couple of days. it started with lower back pain that kept me from getting out of bed the first day. today i am up and the back pain is gone but shooting pains are still there in the stomach area along with diarreah....and if i am up to long i get dizzy. i am a very active person and this is not at all like me.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi !

It seems to a case of gastro enteritis caused probably by a bacteria.You can consider a course of oflaxacin and ornidazole. A course of tramadol would relieve your upper stomach pain.You need to take as much fluids as possible preferably oral rehydration solution( ORS) to prevent dehydration.
Answered: Thu, 4 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor